# SDR SWAA2023081460389

- Difficulty date: June 16, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 66,457 hours, 39,411 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR ESCAPE SLIDE GIRT BAR BOTH RETAINER CLIPS HAVE LOOSE RIVETS.<[01] REMOVED AND REPLACED FASTENER. USED REFERENCE B-737.SRM- 51-40-05-0G-0;[02] TO CORRECT REFERENCE ON STEP 1 SHOULD BE SRM 51-40-02-0G-0;[03] VERIFIED STEP 1 AND 2.
